Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
seaworthy

Questions for ladies on Diane 35!

I've been on Diane 35 for almost two months and I have noticed a difference. However, I've heard so many horror stories and I'm curious if anyone has had any problems with it or serious side effects. Also, is it as effective at preventing pregnancy as any other birth control pill? Is it a good idea to be taking other acne medications while on Diane 35?! Help!

Share this post


Link to post
Share on other sites

Hi!

I've only been taking diane 35 for 2 weeks so cant comment on any side effects yet. My last breakout seems to be clearing so fingers crossed!

I had friends who have taken this and they didnt find any side effects. I think when you think about it too much or worry about it, then sometimes it can make things appear, if you understand what i mean?!

And yes, they are meant to be just as effective as any other type of BC.

Can i ask how long was it until you noticed changes in your skin? and what were these, ie less oil, spots clearing? thanks

Share this post


Link to post
Share on other sites

I've been on Dianne 35 for nearly two years and haven't noticed ANY side effects at all (aside from it clearing up my skin!). I asked my doctor and he believes that as long as you take it at the same time each day (as you should with all birth control pills) it is as effective as any other BCP.

Share this post


Link to post
Share on other sites

I was on diane 35 for 4 months.. the last month on the pill I was having anxiety/panic attacks with shortness of breath which I never had before taking diane. My face did clear by the third month but for me it was horrible to continue taking it. I decided to go to a naturopath wich explained that diane35 lowered my b vitamins and that caused my anxiety. I have always been stressed out way before taking diane which meant that I was deficient with b vitamin and when I took diane35 it made it worse. Now I still have anxiety attacks, horrible, and take xanax to control it. my face is not clear as it used to be with the diane35 but have been on vitamins to control it through time. time will tell. I never knew why i was breaking out but when i took diane it cleared so now i know my acne is hormonal and worse with stress since stress makes hormones out of balance.i guess I was wasn't lucky and am not saying that you may be too. It totaly depends on the individual. My cousins and friends take withno problem at all. I you haven't noticed any sideffects continue taking and be very patient. good luck too all.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×